For those who don’t know, I was on a new mood stabilizer when I saw my doctor last (lamictal) as the seroquel started causing more and more twitching issues.

I had to go off of the lamictal about two weeks into it due to my lupus symptoms being worse (which the lamictal can cause…. well, technically it causes lupus like symptoms in lupus patients, but whatever, it made me feel worse with my lupus!) …. and I ended up having side effects that can be quite severe….. but I also had a virus at the time, which are the exact same issues as the side effects I had going.

My psych at this point can’t get me in until Sept, and she doesn’t want me seeing any provider except her until we figure out the right mood stabilizer. So I’m going to start the lamictal tomorrow and give it a second try. I’m not sure what will happen, and I’m pretty freaked out, but I also know that I need some type of mood stabilizer. I hadn’t realized it was helping until I went off of it and started cycling more again….. so obviously it was doing something with my thought processes and actual moods. Hopefully it works out better this time!

I’m on the cancellation list to see my psych sooner if an appt opens up!

Advertisements